MathSciNet Relay Station
MathSciNet bibliographic data
MR457371 (56 #15579) 10G05
Montgomery, H. L.; Vaughan, R. C. Exponential sums with multiplicative coefficients. Invent. Math. 43 (1977), no. 1, 69–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement